# SDR AWXA200501521

- Difficulty date: December 14, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 67,990 hours, 29,026 cycles
- System (JASC): 3810 · Potable Water System
- Part: Compressor
- Part number: 288231
- Part serial: 968D
- Condition: Odor
- Location: Potable Water
- Part time: 10,158 hours, 4,225 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURN BACK - FLT 0542 - CREW REPORTED THAT DURING CLIMBING OUT AT 7000 FT, FLIGHT ATTENDANTS REPORTED A BURNING ELECTRICAL SMELL THROUGHOUT CABIN.  CREW ACCOMPLISHED ODOR REMOVAL CHECKLIST AND RETURNED TO PHX, LANDING WITHOUT FURTHER EVENT.  MAINTENANCE DETERMINED THAT THE POTABLE WATER AIR COMPRESSOR WAS THE CAUSE OF ODOR.   REMOVED AND REPLACED THE POTABLE WATER AIR COMPRESSOR IAW BOEING 757-200 MM 38-15-01-F.  OPERATIONAL CHECKS WERE GOOD.  VENDOR CONFIRMED FAILURE. FAILED PRE-TEST, THERMAL PROTECTOR INOP AND SHROUD DAMAGED. THE UNIT WAS REPAIRED AND TESTED IAW CMM 38-15-11 REV.10
